I am going to be rather frank in this comment. It is a rather frank topic after all and we might as well not pretend that people don't masturbate.
This also happened to me recently. I woke up, went to the bathroom and urinated and at the end of the urination came what was obviously slightly diluted lotion from masturbation. It burned and my penis was sensitive off and on the whole rest of the day. I assumed it all started because I had switched lotions a few days (or weeks) before; this lotion was much more efficient however it stung slightly after I ejaculated. This only happened the one time and I haven't used that lotion since.
It got me thinking though. What if this happens all the time, lotion entering the penis during masturbation, and the only reason it had become a problem now was because the lotion was slightly irritating and my body had just rejected it.
It makes me afraid to masturbate with lotion at all. I really don't want lotion to build up in my urethra or bladder or who knows where... Does anyone have any insight into this subject?? Any comments are appreciated thanks.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.